BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Optimal design of switched Ethernet networks implementing the Multiple Spanning Tree Protocol

Participants in the publication
Bernard Fortz (Author)
Luís Gouveia (Author)
Dep. Estatística e Investigação Operacional
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Martim Joyce-Moniz (Author)

Date of Publication
2018-01-00

Where published
Discrete Applied Mathematics

Publication Identifiers
ISSN - 0166-218X

Publisher
Elsevier BV

Volume
234

Starting page
114
Last page
130

Document Identifiers
DOI - https://doi.org/10.1016/j.dam.2016.07.015
URL - http://dx.doi.org/10.1016/j.dam.2016.07.015

Rankings
SCIMAGO Q2 (2018) - 0.815 - Discrete Mathematics and Combinatorics
SCIMAGO Q2 (2018) - 0.815 - Applied Mathematics


Export

APA
Bernard Fortz, Luís Gouveia, Martim Joyce-Moniz, (2018). Optimal design of switched Ethernet networks implementing the Multiple Spanning Tree Protocol. Discrete Applied Mathematics, 234, 114-130. ISSN 0166-218X. eISSN . http://dx.doi.org/10.1016/j.dam.2016.07.015

IEEE
Bernard Fortz, Luís Gouveia, Martim Joyce-Moniz, "Optimal design of switched Ethernet networks implementing the Multiple Spanning Tree Protocol" in Discrete Applied Mathematics, vol. 234, pp. 114-130, 2018. 10.1016/j.dam.2016.07.015

BIBTEX
@article{38008, author = {Bernard Fortz and Luís Gouveia and Martim Joyce-Moniz}, title = {Optimal design of switched Ethernet networks implementing the Multiple Spanning Tree Protocol}, journal = {Discrete Applied Mathematics}, year = 2018, pages = {114-130}, volume = 234 }